MAUDE Adverse Event Report: ARGON MEDICAL DEVICES BIOPINCE ULTRA FULL CORE BIOPSY INSTRUMENT

ARGON MEDICAL DEVICES BIOPINCE ULTRA FULL CORE BIOPSY INSTRUMENT
Model Number 360-1580-03
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/09/2022
Type of Reportable Event Malfunction
Event or Problem Description
Bpu ¿misfired while in patients body.".
 
Additional Manufacturer Narrative
The sample is indicated as available for return.As of the date of this report, the sample has not been returned.A follow-up report will be provided once the device has been received and reviewed.
 
Additional Manufacturer Narrative
New information was provided to argon.According to new information, device failed to collect sample and did not misfire in the patient's body.There were no patient injury.Thus this event is no longer reportable.Manufacturer will continue to investigate the returned sample.If new information becomes available related to this complaint, a follow-up report will be submitted.H3 other text : according to new information this event is no longer reportable, manufacturer will continue investigation.
 
Event or Problem Description
Bpu ¿misfired while in patient's body¿.

Brand Name
BIOPINCE ULTRA FULL CORE BIOPSY INSTRUMENT
Common Device Name
BIOPINCE
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key15313094
Report Number0001625425-2022-01078
Device Sequence Number20200517
Product Code KNW
UDI-Device Identifier00886333224036
UDI-Public00886333224036
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K904987
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date05/05/2025
Device Model Number360-1580-03
Device Catalogue Number360-1580-03
Device Lot Number11420357
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2022
Supplement Date Received by Manufacturer08/15/2022
Initial Report FDA Received Date08/29/2022
Supplement Report FDA Received Date09/26/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown